PDA

View Full Version : Anafranil 75mg (clomipramine)



kittikat
20-10-06, 15:20
Hi :)

Anyone had real freaky reaction or side effects to Clomipramine (anafranil)?

Oh my god, I was on a 2 day trip....most frightening experience of my life.....dizzy, anxious, breathing probs, sick, disorientated, restless, confused, slurred speech, body shakes etc.

Only took one tablet and never again. Back on the trusty old diazepam now, phew! [xx(]

Love to hear your thoughts.
Kittikat

chillx
20-10-06, 17:57
Hi

I remember my sister taking that drug about 15 years ago for OCD. She had no side effects but it took about 4-6 weeks to work. She is now medication free and very well.

chillx

chillx
20-10-06, 18:02
Hi

I forgot to say I don't know the dosage she was on but she was weaned off very slowly. She also had CBT which she found very useful.

chillx

tulip123
21-10-06, 09:42
I have been taking this drug for about a year. After taking my first pill, I felt really bad (sick etc). My doctor insisted that I stick with them. After a few days after the initial panic about it wore off, this went away. Then over the next few months I started ballooning out. The drug does take time to take affect and it does take time to come off and clear from your system. My new doctor refused to perscribe me any more anyway and indicated that they were dangerously old fashioned and in about 5 year time they would become addictive. After getting down to one 10 mg every other day, I'm now on none at tall. Although I have not had a return of the symtoms they were treating, my mood swings are much exaggerated. Last week I felt very high with light headedness but this week I'm feeling depressed and uncontrollably down on myself. I'm hoping these will clear soon and they are just the effects of my system clearing itself. Drugs are not the only answer to these things.

Tulip

gypsy
21-11-06, 10:22
<b id="quote">quote:</b id="quote"><table border="0" id="quote"><tr id="quote"><td class="quote" id="quote">Hi :)

Anyone had real freaky reaction or side effects to Clomipramine (anafranil)?

Oh my god, I was on a 2 day trip....most frightening experience of my life.....dizzy, anxious, breathing probs, sick, disorientated, restless, confused, slurred speech, body shakes etc.

Only took one tablet and never again. Back on the trusty old diazepam now, phew! [xx(]

Love to hear your thoughts.
Kittikat

<div align="right">Originally posted by kittikat - 20 October 2006 : 15:20:45</div id="right">
</td id="quote"></tr id="quote"></table id="quote">

sgp64
22-11-06, 13:38
Sounds exactly like my reaction to Lexapro...really horrible and never again.

Currently on St Johns Wort and evening primrose oil and trying to get well the natural way!